# SDR SWIA201023991

- Difficulty date: April 6, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 21,869 hours, 16,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD AND ATTACH STRUCTURE CORRODED.  (C CHECK)  REPAIRED PER SRM.
